A regularization iterative process for solving generalized variational inequalities in Banach spaces

S.Y. Cho, X. Qin

Abstract


In this article, we investigate a generalized variational inequality based on a regularization iterative process. Strong convergence theorems of solutions are established in a 2-uniformly smooth and uniformly convex Banach space.

Full Text: PDF

How to Cite this Article:

S.Y. Cho, X. Qin, A regularization iterative process for solving generalized variational inequalities in Banach spaces, Journal of Mathematical and Computational Science, Vol 5, No 6 (2015), 875-885

Copyright © 2015 S.Y. Cho, X. Qin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS